• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Bit of a Personal Query

goolian

Fab & Fit For Florida
#1
too much info... but would really appreciate some help...

with this diet has anyone found when they go for number 2, they feel like they are passing shards of glass?

it hurts so much, and it seems like there is a bit of blood too...

can anyone help???
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hey hun, sounds like you might be a little constipated. You can use something like Ducolax or Senakot to clear the "back log" and then try to use something like Fibre 89 or psyllium husks as a preventative.

HUGS its bloomin rotten.. I know!

xx
 

goolian

Fab & Fit For Florida
#3
oh thanks georgie... i can go when i need to it just hurts so much i sit there and cry... dunno whether to get some dulcoease too to see if the pain will go
 
#4
The pain could possibly be piles, if it doesn't settle down it might be worth a quick trip the doctors just to check it out.

xx
 

goolian

Fab & Fit For Florida
#5
the problem is i suffer with psoriasis too so have a bit round my bum... i've got some anusol should i start hammering at that?
 
#6
Oh that may well be causing the pain then hun, not sure about how annusol would be with psoriasis though, could check with doctors surgery before using

x
 

Toots

Gold Member
#7
Dulcoease and sudacrem have become my best friends :eek:

Oh dear, I really do seem to be suffering from the "overshares" tonight

xx
 
#8
Dulcoease and sudacrem have become my best friends :eek:

Oh dear, I really do seem to be suffering from the "overshares" tonight

xx
LOL!! No one can beat me with my posts about a thrombosed haemarroid!!! x
 

goolian

Fab & Fit For Florida
#11
sorry chick no i mean i've got some anusol for piles... my psoriasis drives me mad lol
 
#12
sorry chick no i mean i've got some anusol for piles... my psoriasis drives me mad lol
sounds nasty! just was a bit worried that annusol may irritate your psoriasis xx
 
#13
I know it's not EXACTLY then same thing but I also use sudacrem for my excema and it is so so soothing (I have 2 pots which I DO NOT mix up LOL) - don't know if that helps you in any way

xx
 

goolian

Fab & Fit For Florida
#15
i'll try the sudacrem, never thought of that, haven't used it for ages xx
 

Wilma

Silver Member
#16
I have the same problem apart from the psoriasis. Over the last few days I have really struggled and been sore and miserable. Last night I bought some DulcoEase Stool Softner, Fybogel and DulcoEase Laxative. I took all of them and hey! this morning I feel 3 stone lighter and without too much discomfort! I am going to continue with the Fybogel and the stool softener for a couple of days to make sure things keep moving!
 


Similar threads